# SDR SWAA2022020141651

- Difficulty date: August 23, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737
- Aircraft serial: 32452
- Aircraft time: 54,461 hours, 31,500 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LT WING SEAL SUPPORT BRACKET CRACKED I/B OF DEFLECTION RIB ON FWD SIDE / REMOVED AND REPLACED BRACKET PER SRM 51-40-02
